My 17 year old was on those for years and also 2 courses of accutane by username7414 ..... Parasites Support Forum (Alt Med)
Date: 7/16/2014 8:43:58 PM ( 9 years ago ago)
My 17 year old was on those for years and also 2 courses of accutane 2-3 years ago and his digestive system is ruined. He has Crohns type symptoms and has to run to the bathroom after eating. When my 8 yr old was diagnosed with pinworms 2 weeks ago and we all had to take albenza, it constipated him for days.. he was actually mad that he couldn't go non stop like he did before.
I'm very stunned that a doctor would think Antibiotics would kill parasites!!! I only wish those bastards were that easy to get rid of!
How long have you been taking the DE? That should clear your Acne up some. I'm 34 and get hormonal breakouts the week before my period and after 2 weeks of DE 3-4 times a week, my skin looks good. I noticed that the DE also removes good bacteria in your intestines... after taking a spoonful 3 days in a row, after my shower when I was laying in bed, my girl parts started to feel dry and tight... like you know when uou wash your face with strong soap and it feels dry and tight? Well, in the female genetals that is a sign of the onset of a yeast infection. I am not prone to them like some wome are... i have only gotten the. After using Antibiotics , so I knew the DE really WAS flushing out bacteria. I ran down stairs and ate a cup of yogurt and by the next day, my lady parts were back to normal. So, make sure you are eating yogurt or taking probiotics with it!
I read on here we need 3 pounds of good bacteria in our digestive systems :/;
<< Return to the standard message view
fetched in 0.20 sec, referred by curezone.org/forums/fmp.asp?i=2188673